Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Relative Stability of Monetary Velocity and the Investment Multiplier in the United States: Some Additional Evidence

Dong W. Cho
Southern Economic Journal
Vol. 45, No. 4 (Apr., 1979), pp. 1285-1291
DOI: 10.2307/1056975
Stable URL: http://www.jstor.org/stable/1056975
Page Count: 7
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Relative Stability of Monetary Velocity and the Investment Multiplier in the United States: Some Additional Evidence
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1285
    1285
  • Thumbnail: Page 
1286
    1286
  • Thumbnail: Page 
1287
    1287
  • Thumbnail: Page 
1288
    1288
  • Thumbnail: Page 
1289
    1289
  • Thumbnail: Page 
1290
    1290
  • Thumbnail: Page 
1291
    1291